×

Found 281,276 Documents (Results 1–100)

100
MathJax

O. A. Ladyzhenskaya’s system of equations of symmetric boundary layer of modified fluid. (English. Russian original) Zbl 07552486

J. Math. Sci., New York 263, No. 5, 616-634 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 171, 19-37 (2019).
MSC:  35K55
PDF BibTeX XML Cite
Full Text: DOI

Generalized solutions of the second boundary-value problem for differential-difference equations with variable coefficients on intervals of noninteger length. (English. Russian original) Zbl 07550605

Math. Notes 111, No. 6, 913-924 (2022); translation from Mat. Zametki 111, No. 6, 873-886 (2022).
MSC:  34Kxx 93Cxx 49Kxx
PDF BibTeX XML Cite
Full Text: DOI

\(C^*\)-algebras of transmission problems and elliptic boundary value problems with shift operators. (English. Russian original) Zbl 07550584

Math. Notes 111, No. 5, 701-721 (2022); translation from Mat. Zametki 111, No. 5, 692-716 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Existence of solutions of nonlinear elliptic equations with measure data in Musielak-Orlicz spaces. (English. Russian original) Zbl 07549436

Sb. Math. 213, No. 4, 476-511 (2022); translation from Mat. Sb. 213, No. 4, 38-73 (2022).
MSC:  35J62 35J25 35A01
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Database

all top 5

Author

all top 5

Serial